Monomial minimal irreducible groups
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 225-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1978_148_a22,
author = {D. A. Suprunenko},
title = {Monomial minimal irreducible groups},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {225--232},
year = {1978},
volume = {148},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1978_148_a22/}
}
D. A. Suprunenko. Monomial minimal irreducible groups. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 225-232. http://geodesic.mathdoc.fr/item/TM_1978_148_a22/